IEEE - Institute of Electrical and Electronics Engineers, Inc. - Perturbation formulas for microstrip patch arrays and elements

Author(s): M. Davidovitz
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1999
Volume: 47
Page Count: 6
Page(s): 536 - 541
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.768789
Regular:

One-term perturbation formulas are derived to characterize periodic microstrip arrays with nonuniform planar distributions of dielectric and magnetic materials. Analogous results are also obtained... View More

Advertisement